# SDR CALA2009020200077

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 867 BETWEEN S-8R AND S-9R (OUTBOARD MOUNT BRACKET ATTACHMENT).  REPAIRED FRAME AT STATION 867 BETWEEN STRINGER 8R AND 9R PER ECRA 5310-04889.
